Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the determination of the phase of a Fourier integral. II


Author: Edwin J. Akutowicz
Journal: Proc. Amer. Math. Soc. 8 (1957), 234-238
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0084639-6
MathSciNet review: 0084639
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. J. Akutowicz, On the determination of the phase of a Fourier integral, I., Trans. Amer. Math. Soc. vol. 83 (1956) pp. 179-192. MR 0080802 (18:304d)
  • [2] E. C. Titchmarsh, The theory of functions, 2d ed., Oxford, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0084639-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society